MathSciNet Relay Station
MathSciNet bibliographic data
MR1399834 (97h:11069) 11H06
Kühnlein, Stefan Partial solution of a conjecture of Schmutz. Arch. Math. (Basel) 67 (1996), no. 2, 164–172.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement